Alert archive / Georgia / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 269, NWS Atlanta, GA

August 1, 20105 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Aug 1, 2010, 3:51 PM EDT for 5 counties in Georgia. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 1, 2010, 3:51 PM EDT (19:51 UTC)
Expired
Aug 1, 2010, 4:30 PM EDT
In force
39 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Barrow County, GA, Gwinnett County, GA, Newton County, GA, Rockdale County, GA, Walton County, GA

The radar

The Atlanta radar (KFFC), 93 km from the middle of the area, began a volume at 19:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.9 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2010-08-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2092 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2010-08-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2092 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
938 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
16 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

382 
WUUS52 KFFC 011951
SVRFFC
GAC013-135-217-247-297-012030-
/O.NEW.KFFC.SV.W.0269.100801T1951Z-100801T2030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
351 PM EDT SUN AUG 1 2010

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN BARROW COUNTY IN NORTH CENTRAL GEORGIA
  EAST CENTRAL GWINNETT COUNTY IN NORTH CENTRAL GEORGIA
  NORTH CENTRAL NEWTON COUNTY IN NORTH CENTRAL GEORGIA
  EXTREME EAST CENTRAL ROCKDALE COUNTY IN NORTH CENTRAL GEORGIA
  WALTON COUNTY IN NORTH CENTRAL GEORGIA

* UNTIL 430 PM EDT

* AT 351 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED 6 MILES NORTH
  OF BETWEEN...MOVING SOUTH AT 20 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  LOGANVILLE...MONROE...WALNUT GROVE...GOOD HOPE AND JERSEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

&&

LAT...LON 3377 8357 3366 8393 3393 8389 3405 8371
TIME...MOT...LOC 1952Z 344DEG 16KT 3389 8383

$$
1 follow-up statement
770 
WWUS52 KFFC 012003
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
403 PM EDT SUN AUG 1 2010

GAC013-012013-
/O.CAN.KFFC.SV.W.0269.000000T0000Z-100801T2030Z/
BARROW GA-
403 PM EDT SUN AUG 1 2010

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN BARROW COUNTY IS
CANCELLED...

THE SEVERE THUNDERSTORM HAS WEAKENED AND MOVED OUT OF BARROW COUNTY.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3392 8380 3389 8376 3390 8373 3377 8357
      3366 8393 3391 8388 3394 8381
TIME...MOT...LOC 2003Z 346DEG 16KT 3386 8383

$$

GAC135-217-247-297-012030-
/O.CON.KFFC.SV.W.0269.000000T0000Z-100801T2030Z/
NEWTON GA-ROCKDALE GA-WALTON GA-GWINNETT GA-
403 PM EDT SUN AUG 1 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR EAST CENTRAL GWINNETT...WALTON...EXTREME EAST CENTRAL ROCKDALE
AND NORTH CENTRAL NEWTON COUNTIES...

AT 359 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
WINDSOR...MOVING SOUTH AT 15 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
NICHOLASVILLE...CAMPTON...BETWEEN...YOUTH...MONROE...WALNUT GROVE...
GUM CREEK...PANNELL...JERSEY AND GOOD HOPE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

&&

LAT...LON 3392 8380 3389 8376 3390 8373 3377 8357
      3366 8393 3391 8388 3394 8381
TIME...MOT...LOC 2003Z 346DEG 16KT 3386 8383

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 1, 2:20 PM EDT, 1 hour 31 minutes earlier.

Area forecast discussion, Aug 1, 2:20 PM EDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
220 PM EDT SUN AUG 1 2010

.UPDATE...
WEAK BOUNDARY NEARLY BI-SECTING THE CWA WILL KEEP SLIGHTLY COOLER
TEMPS TO THE EAST AND HOT TEMPS TO THE WEST. WEAK SHORT WAVE SEEN
ON THE WATER VAPOR IMAGERY IS STRONG ENOUGH TO CAUSE A FEW SHOWERS
EARLIER OVER SOUTHEAST TENNESSEE. THIS WAVE CONTINUE TO MOVE
SOUTHEAST. DAYTIME HEATING MAY AID THE SHORT WAVE IN INITIATING
SCATTERED SHOWERS/TSTORMS THIS AFTERNOON. CURRENT FORECAST IS
HANDLING ALL ELEMENTS WELL AND NO CHANGES PLANNED.

&&

.PREV DISCUSSION... /ISSUED 645 AM EDT SUN AUG 1 2010/

SHORT TERM /TODAY THROUGH TUESDAY/...
SHOWERS CROSSING THE NORTH GA MOUNTAINS EARLY THIS MORNING AHEAD
OF A SHORTWAVE MOVING INTO NORTHWEST GA. THESE HAVE BEEN STEADILY
DISSIPATING AND SHOULD CONTINUE TO DO SO AS THEY MOVE OFF THE
HIGHER TERRAIN INTO METRO ATLANTA. THUNDERSTORMS SHOULD BE RATHER
LIMITED THIS AFTERNOON AND EVENING AS THE STRONG SUBTROPICAL RIDGE
TO OUR WEST BUILDS MORE STRONGLY INTO GA TODAY. WE REMAIN IN
NORTHWEST FLOW ON THE EASTERN PERIPHERY OF THIS HIGH THROUGH
TUESDAY...SO ONE OR MORE OF THE WEAK SHORTWAVES MIGHT STILL
ENHANCE SHRA/TSRA COVERAGE AT TIMES. THE GFS HINTS AT ONE
SLIGHTLY STRONGER SHORTWAVE AND PRECIPITABLE WATER CLIMBING BACK
TO NEAR 2 INCHES ON TUESDAY THOUGH THE ECMWF DEPICTS A STRONGER
RIDGE AND LESS RAIN CHANCES. THUS...BROAD BRUSHED 20-30 POPS. THE
REAL STORY CONTINUES TO BE THE HEAT...WITH NO END IN SIGHT TO THE
HEAT ADVISORIES AND EXCESSIVE HEAT WARNING. MAINTAINED CURRENT
LAYOUT ADVISORIES/WARNINGS FOR NOW...BUT WILL LIKELY HAVE TO ADD
PORTIONS OF NORTH GEORGIA INTO THE ADVISORY MIX ON MONDAY. NEARLY
THE ENTIRE AREA ASIDE FROM THE MOUNTAINS COULD SEE 105-110 HEAT
INDICES OR GREATER BY TUESDAY.

LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
NOT MUCH CHANGE TO OUR HOT AND HUMID CONDITIONS AS THE MID/UPPER
TROPOSPHERIC RIDGE REMAINS PARKED OVER THE DEEP SOUTH FROM
ARKANSAS TO GEORGIA. PROBABLY THE MOST INTERESTING FEATURE OF THE
EXTENDED IS THAT THERE SEEMS TO BE A GROWING CONSENSUS IN THE
GLOBAL MODELS TOWARD DEVELOPING A TROPICAL DISTURBANCE WHICH IS
NOW CROSSING THE CENTRAL TROPICAL ATLANTIC OCEAN. AS LONG AS THE
RIDGE REMAINS SO STRONG OVER US...WE PROBABLY WOULD NOT HAVE ANY
IMPACT LOCALLY...THOUGH IT WILL BE SOMETHING TO WATCH OVER THE
COMING WEEK OR MORE.

07

AVIATION...
18Z TAF DISCUSSION...
MIXTURE OF MOSTLY VFR AND SCATTERED MVFR CONDITIONS EXPECTED TO
CONTINUE ACROSS THE FORECAST AREA THROUGH 06Z. ISOLATED CONVECTION
ALREADY BEGINNING TO DEVELOP...AND THIS TREND SHOULD CONTINUE...
PEAKING AROUND 22Z TO 02Z. MVFR VISIBILITIES SHOULD BEGIN TO
INCREASE IN COVERAGE AFTER 06Z WITH WIDESPREAD MVFR VISIBILITIES
EXPECTED BY 10Z. ISOLATED TO SCATTERED IFR VISIBILITIES ALSO
EXPECTED BETWEEN 10Z AND 14Z. SCATTERED MVFR TO IFR CEILINGS ALSO
POSSIBLE BETWEEN 10Z AND 14Z...MAINLY IN EASTERN AND SOUTHERN
PORTIONS OF THE FORECAST AREA.

WINDS WILL BE QUITE VARIABLE OVER THE AREA THROUGH 15Z AS THE LOW
LEVEL PRESSURE GRADIENT REMAINS FAIRLY LOOSE. WEST THROUGH NORTHWEST
WINDS WILL BE FAVORED THIS AFTERNOON...ESPECIALLY FROM THE ATLANTA
AREA NORTH AND WEST. WINDS WILL TREND TOWARD EASTERLY OVERNIGHT...
BUT WILL REMAIN VERY LIGHT.

//ATL...CONFIDENCE...
CONFIDENCE HIGH FOR MOST FORECAST ELEMENTS...BUT MEDIUM AT BEST FOR
WIND DIRECTION.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          90  72  92  73  96 /  20  20  20  10  20
ATLANTA         94  75  93  76  96 /  20  20  20  10  20
BLAIRSVILLE     89  70  87  69  92 /  30  20  20  10  20
CARTERSVILLE    95  73  95  74  97 /  20  20  20  10  20
COLUMBUS        99  78  99  77  99 /  20  20  20  10  20
GAINESVILLE     91  72  91  73  95 /  30  20  20  10  20
MACON           97  75  98  75  98 /  20  20  20  10  20
ROME            98  73  97  75  98 /  20  20  20  10  20
PEACHTREE CITY  95  74  95  73  96 /  20  20  20  10  20
VIDALIA         95  76  98  76  97 /  40  20  30  10  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
EXCESSIVE HEAT WARNING UNTIL 8 PM EDT MONDAY FOR THE FOLLOWING
ZONES: BLECKLEY...CRISP...DODGE...DOOLY...EMANUEL...JOHNSON...
LAURENS...MONTGOMERY...PULASKI...STEWART...SUMTER...TELFAIR...
TOOMBS...TREUTLEN...WEBSTER...WHEELER...WILCOX.

HEAT ADVISORY UNTIL 8 PM EDT MONDAY FOR THE FOLLOWING ZONES:
BALDWIN...BIBB...BUTTS...CHATTAHOOCHEE...CLARKE...CRAWFORD...
GLASCOCK...GREENE...HANCOCK...HARRIS...HOUSTON...JASPER...
JEFFERSON...JONES...LAMAR...MACON...MARION...MERIWETHER...
MONROE...MORGAN...MUSCOGEE...OCONEE...OGLETHORPE...PEACH...
PIKE...PUTNAM...SCHLEY...SPALDING...TALBOT...TALIAFERRO...
TAYLOR...TROUP...TWIGGS...UPSON...WARREN...WASHINGTON...WILKES...
WILKINSON.

&&

17
Hazardous weather outlook, Aug 1, 6:13 AM EDT, 9 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
613 AM EDT SUN AUG 1 2010

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-021015-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
613 AM EDT SUN AUG 1 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...
ISOLATED THUNDERSTORMS EXPECTED THIS AFTERNOON AND EVENING ACROSS
NORTH AND CENTRAL GEORGIA.

.SYNOPSIS...
SURFACE HIGH PRESSURE WILL REMAIN IN CONTROL OF THE AREA FOR THE
NEXT FEW DAYS. MEANWHILE...A WEAK UPPER LEVEL DISTURBANCE WILL
MOVE ACROSS THE SOUTHERN APPALACHIANS TODAY.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS ASSOCIATED WITH ANY THUNDERSTORMS THAT DEVELOP
WILL BE DANGEROUS CLOUD-TO-GROUND LIGHTNING AND BRIEF HEAVY RAIN.
GUSTY WINDS CAN BE EXPECTED AS WELL.

.OTHER HAZARDS...
HEAT INDICES OF 110 AND GREATER ARE EXPECTED ACROSS CENTRAL
GEORGIA THIS AFTERNOON...WITH HEAT INDICES OF 105 AND GREATER
COVERING THE REST OF CENTRAL GEORGIA AND PORTIONS OF NORTH
GEORGIA.

.DISCUSSION...
INSTABILITY WILL INCREASE AGAIN THIS AFTERNOON WITH CAPES CLIMBING
TO ABOVE 2000. WITH THE SHORTWAVE MOVING ACROSS THE AREA...THE
ADDITIONAL LIFT WILL RESULT IN SLIGHTLY ENHANCED THUNDERSTORM
ACTIVITY...WITH SOME STORMS POSSIBLY BECOMING STRONG.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
DANGEROUSLY HOT AND HUMID CONDITIONS WILL PERSIST THROUGH MONDAY.
ISOLATED THUNDERSTORMS ARE POSSIBLE EACH DAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, Aug 1, 2:53 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
253 PM EDT SUN AUG 1 2010

GAZ023-025-034-035-011945-
253 PM EDT SUN AUG 1 2010

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING AND HEAVY
RAIN IN BARROW...GWINNETT...JACKSON AND HALL COUNTIES UNTIL 345 PM
EDT...

AT 248 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM MAYSVILLE TO HOG MOUNTAIN...MOVING
SOUTHEAST AT 15 MPH. UP TO ONE AND HALF INCHES OF RAIN HAS FALLEN
ACROSS PARTS OF EASTCENTRAL HALL COUNTY.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS BARROW...GWINNETT...JACKSON AND HALL COUNTIES THROUGH 345 PM
EDT. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Aug 1, 3:42 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
342 PM EDT SUN AUG 1 2010

GAZ034-035-047-012030-
342 PM EDT SUN AUG 1 2010

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING...HEAVY
RAIN...AND PEA SIZED HAIL IN WALTON...BARROW AND GWINNETT COUNTIES
UNTIL 430 PM EDT...

AT 338 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 8 MILES NORTHEAST OF RUSSELL TO
HARBIN...MOVING SOUTHEAST AT 10 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS WALTON...BARROW AND GWINNETT COUNTIES THROUGH 430 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE FORT YARGO STATE
PARK...COUNTY LINE...WINDER...RUSSELL...CARL...AUBURN...HARBIN...
DACULA...BOLD SPRINGS...BETHLEHEM...WINDSOR...NICHOLASVILLE...
NICHOLASVILLE...GRATIS AND CAMPTON. BRIEF HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 31, 8:02 PM EDTSevere Thunderstorm WarningFFCWarren43 min
Jul 31, 8:08 PM EDTSevere Thunderstorm WarningFFCBaldwin, Hancock52 min
Jul 31, 8:29 PM EDTSevere Thunderstorm WarningFFCSumter31 min
Jul 31, 8:50 PM EDTSevere Thunderstorm WarningFFCWashington55 min
Aug 1, 3:09 PM EDTSevere Thunderstorm WarningFFCBarrow, Jackson51 min
Aug 1, 3:59 PM EDTHeat AdvisoryFFCBaldwin, Bartow, Bibb, Butts, Carroll, Catoosa and 37 more4 days
Aug 1, 4:30 PM EDTSevere Thunderstorm WarningFFCNewton, Walton34 min
Aug 1, 5:56 PM EDTSevere Thunderstorm WarningFFCDawson34 min
Aug 1, 6:01 PM EDTSevere Thunderstorm WarningFFCCarroll, Douglas44 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.